Open Journal of Statistics

Vol.1 No.2(2011), Paper ID 6549, 13 pages

DOI:10.4236/ojs.2011.12005

 

Estimation Using Censored Data from Exponentiated Burr Type XII Population

 

Essam K. AL-Hussaini, Mohamed Hussein

 

 

Copyright © 2011 Essam K. AL-Hussaini, Mohamed Hussein et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. AL-Hussaini and M. Hussein, "Estimation Using Censored Data from Exponentiated Burr Type XII Population," Open Journal of Statistics, Vol. 1 No. 2, 2011, pp. 33-45. doi: 10.4236/ojs.2011.12005.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.